Title

An Efficient High Order Algorithm for Solving Systems of 3-D Reaction-diffusion Equations

Document Type

Article

Publication Date

6-1-2003

Publication Title

Journal of Computational and Applied Mathematics

Abstract

We discuss an efficient higher order finite difference algorithm for solving systems of 3-D reaction–diffusion equations with nonlinear reaction terms. The algorithm is fourth-order accurate in both the temporal and spatial dimensions. It requires only a regular seven-point difference stencil similar to that used in the standard second-order algorithms, such as the Crank–Nicolson algorithm. Numerical examples are presented to demonstrate the efficiency and accuracy of the new algorithm.

Comments

This research was supported in part by the Visiting Scholar Foundation of University Key Laboratories in China, and by the United States National Science Foundation under Grant DMS 0075009.

Original Citation

Gu, Y., Liao, W., and Zhu, J. (2003). An Efficient High Order Algorithm for Solving Systems of 3-D Reaction-diffusion Equations. Journal of Computational and Applied Mathematics, 155(1), 1 - 17, doi: 10.1016/S0377-0427(02)00889-0.

DOI

10.1016/S0377-0427(02)00889-0

Volume

155

Issue

1